# SDR CA130515004

- Difficulty date: May 15, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna A185F
- Aircraft time: 14,306 hours
- Engine: Cont IO550D
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bracket
- Part number: 35A42022LR
- Condition: Damaged
- Location: Mlg Floats
- Part time: 985 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SCHEDULED INSPECTION, THE RT AND LT NLG SLIDE BRACKETS WERE FOUND CORRODED AND DEFORMED CAUSING EXCESSIVE PLAY IN BOTH NLG LEG ASSEMBLIES. THE GEAR WAS DISASSEMBLED AND THE SLIDE BRACKETS, P/N 35A-42022L AND PN 35A-42022R WERE REPLACED WITH NEW PARTS TO RECTIFY THE DEFECTS.  THE GEAR WAS RE ASSEMBLED, AND FUNCTION CHECKS WERE CARRIED OUT.
